Open Access

Morse functions with finite number of singularities on a plane


Full Text

Coming Soon.





Article Information

TitleMorse functions with finite number of singularities on a plane
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 75-78
MathSciNet MR1903131
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. O. Prishlyak, Morse functions with finite number of singularities on a plane, Methods Funct. Anal. Topology 8 (2002), no. 1, 75-78.


BibTex

@article {MFAT186,
    AUTHOR = {Prishlyak, A. O.},
     TITLE = {Morse functions with finite number of singularities on a plane},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {75-78},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=186},
}


All Issues